Are you Dalenda Elleuch?

Claim your profile

Publications (1)0 Total impact

  • [Show abstract] [Hide abstract]
    ABSTRACT: Acute generalized exanthematous pustulosis (AGEP) is an uncommon but severe dermatosis, characterized by acute occurrence of fever, and erythemato-oedematous rash, covered by sterile nonfollicular pustules. Most cases of AGEP have been described in association with the intake of drugs. To determine clinical and prognostic features of AGEP in our patients. All cases of AGEP diagnosed between 1992 and 2007 according to EuroSCAR criteria have been collected. Twenty two patients (16 female, 6 male) with a mean age of 40.9 years (19-81) were included in the study. Clinical features showed in all cases an acute eruption with oedematous erythema, rapidly covered by nonfollicular pustules. The rash was mainly localized on big folds, trunk and/or limbs in 14 cases and generalized in 8 cases. A biological cytolysis was noted in 5 cases and a functional acute renal failure was objected in 2 cases. Etiological work up has found an association with the intake of drugs in 14 cases, a toxic cause (mercury) in 1 case and a B19 parvovirus infection in one case. The mean delay between drug intake and beginning of the eruption was 5 days (24 hours- 15 days). Pharmacovigilance enquiry has concluded to a probable or plausible causality in all our cases. Clinical features improved with drug or toxic withdrawal with a mean delay of 7 days (4 -12 days). A relapse of AGEP was observed in 2 cases after accidental introduction of the drug. AGEP is a cutaneous side effect not to ignore, because of its severe prognosis in case of systemic involvement and the possibility of relapses in case of retake of the causal drug.
    La Tunisie médicale 12/2010; 88(12):910-5.